IJPAM: Volume 81, No. 4 (2012)
Department of Mathematics
Faculty of Science
Chiang Mai, 50290, THAILAND
Abstract. In this paper, we study the nonlinear equation of the form
with the initial conditions
where is an unknown for , is the dimension of the Euclidean space, is the Laplacian operator defined by () and is a positive constant, is the Dirac delta distribution, is the given function in nonlinear form depending on and . By method of convolution in the distribution theory we obtain the solution of the nonlinear wave equation.
Received: June 6, 2012
AMS Subject Classification:
Key Words and Phrases: ultra-hyperbolic, tempered distribution, Fourier transform
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395